Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An upper bound for Ramsey numbers


Authors: Jack E. Graver and James Yackel
Journal: Bull. Amer. Math. Soc. 72 (1966), 1076-1079
MathSciNet review: 0199120
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös and G. Szekeres, A combinatorial problem in geometry, Compositio Math. 2 (1935), 463–470. MR 1556929
  • 2. F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. (2) 30 (1930), 264-286.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11652-X
PII: S 0002-9904(1966)11652-X